# SDR FDEA202509041616

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 60,001 hours, 27,729 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0851HV
- Part serial: 423173
- Condition: Clogged
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CAPTAIN S AIRSPEED SHOWED 95 KTS  WHILE FO SIDE SHOWED 60 KTS. TAKEOFF REJECTED.  PERFORMED FLIGHT ENVIRONMENT DATA BITE TEST PER  A300 AMM 34-10-00-05, TEST PASSED, NO FAULTS NOTED.  PERFORMED VISUAL INSPECTION OF F/O PITOT TUBE  PER A300 AMM 34-11-15-06 STEP 3. B. (5) AND FOUND  BLOCKAGE.  CONSULTED CREW, CREW SUSPECTED F/O'S  AIRSPEED TO BE INACCURATE.     AMM: 34_11_15_04_0  REMOVED FO'S PITOT TUBE. CLEARED BLOCKAGE FROM OLD  TUBE. MOCC REQUEST TUBE TO BE CHANGED WAITING ON  PART.      AMM: 34-11-15-04   AMM: 34-10-00-05    REMOVED AND REPLACED F/O'S PITOT PROBE IAW M/M    34-11-15-04. PERFORMED LEAK AND OPS CHECK IAW M/M    34-10-00-05, NO DEFECTS NOTED.
